Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Spectral classification of operators and operator functions


Authors: I. Gohberg, M. A. Kaashoek and D. C. Lay
Journal: Bull. Amer. Math. Soc. 82 (1976), 587-589
MSC (1970): Primary 47A10; Secondary 47A20, 47A50, 47B30, 30A96
MathSciNet review: 0405144
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bart, M. A. Kaashoek and D. C. Lay, Relative inverses of meromorphic operator functions, Univ. of Maryland Tech. Report # TR 74-71, 1974.
  • 2. Yu. L. \cyr{D}aletskiĭ and M. G. \cyr{K}reĭn, Ustoichivost reshenii differentsialnykh uravnenii v banakhovom prostranstve, Izdat. “Nauka”, Moscow, 1970 (Russian). Nonlinear Analysis and its Applications Series. MR 0352638 (50 #5125)
  • 3. I. C. Gohberg, Certain questions of the spectral theory of finitely meromorphic operator functions, Izv. Akad. Nauk Armjan. SSR Ser. Mat. 6 (1971), no. 2-3, 160–181; corrections, ibid. 7 (1972), no. 2, 152 (Russian, with Armenian and English summaries). MR 0322556 (48 #918)
  • 4. I. C. Gohberg and Ju. Laĭterer, Cocycles, operator-valued functions and families of subspaces, Mat. Issled. 8 (1973), no. 2(28), 23–56, 188 (Russian). MR 0336346 (49 #1121)
  • 5. I. C. Gohberg and E. I. Sigal, An operator generalization of the logarithmic residue theorem and Rouché’s theorem, Mat. Sb. (N.S.) 84(126) (1971), 607–629 (Russian). MR 0313856 (47 #2409)
  • 6. Marvin Rosenblum, On the operator equation 𝐵𝑋-𝑋𝐴=𝑄, Duke Math. J. 23 (1956), 263–269. MR 0079235 (18,54d)
  • 7. E. I. Sigal, Factor multiplicity of the characteristic number of a meromorphic operator function, Mat. Issled. 5 (1970), no. vyp. 4 (18), 136–152 (Russian). MR 0284849 (44 #2073)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A10, 47A20, 47A50, 47B30, 30A96

Retrieve articles in all journals with MSC (1970): 47A10, 47A20, 47A50, 47B30, 30A96


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14117-1
PII: S 0002-9904(1976)14117-1